# SDR CA021114005

- Difficulty date: October 2, 2001
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,072 hours
- Engine: Lyc O360C2E
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT RUDDER CABLES FRAYED AT CABIN. PULLEY CABLES MADE FROM STAINLESS STEEL.
